# SDR DALA20180573103

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 47,215 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CABIN EXIT DOOR SIGN FLASHING WHEN IN ARM POSITION.  MAINTENANCE REPLACED LIGHT POWER SUPPLY AND BATTERY ABOVE AFT DOOR CEILING PANEL IAW AMM 33-51. OPERATIONAL CHECK IS NOW NORMAL. AIRCRAFT OK FOR SERVICE.
